# SDR CA000516024

- Difficulty date: May 8, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-42
- Aircraft time: 4,178 hours
- Engine: Pwa PT6A41
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 492152
- Condition: Failed
- Location: Parking Brake
- Part time: 48,090 hours, 48,070 cycles
- Component: Landing Gear Bra
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS CHECKED FOR BRAKE PRESSURE DURING CRUISE FLIGHT AT 33,000 FEET.  BRAKES WERE VERY SOFT.  PARKING BRAKE VALVE FOUND TO HAVE LEAKING O-RINGS.  SEALS REPLACED.
